Large Deviations for the Two-Dimensional Two-Component Plasma

Thomas Leblé, Sylvia Serfaty, Ofer Zeitouni

Research output: Contribution to journalArticle

Abstract

We derive a large deviations principle for the two-dimensional two-component plasma in a box. As a consequence, we obtain a variational representation for the free energy, and also show that the macroscopic empirical measure of either positive or negative charges converges to the uniform measure. An appendix, written by Wei Wu, discusses applications to the subcritical complex Gaussian multiplicative chaos.

Original languageEnglish (US)
Pages (from-to)301-360
Number of pages60
JournalCommunications In Mathematical Physics
Volume350
Issue number1
DOIs
StatePublished - Feb 1 2017

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Large Deviations for the Two-Dimensional Two-Component Plasma'. Together they form a unique fingerprint.

  • Cite this